# SDR ORJA9692

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK X-54 AT STATION 496 INBOARD FLANGE OUT OF LIMITS IAW SRM 53-05, PAGE 8R.  REMOVED DAMAGED TRACK AND REPLACED WITH NEW TRACK IAW SRM 53-05.  REFERENCE AAR N/N 2000-0016.  (M)
